Naloxegol/Strong CYP3A4 Inhibitors Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Very Serious. These medicines may interact and cause very harmful effects and are usually not taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Your other medicine may slow down how quickly your body processes naloxegol.
What might happen:
The amount of naloxegol in your blood may increase, which may increase your risk of experiencing withdrawal symptoms from your pain medication.
What you should do about this interaction:
Make sure that your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Let your doctor know if you experience any signs of withdrawal from your pain medication such as sweating, chills, diarrhea, stomach pain, anxiety, irritability, yawning, increased tear production, runny nose, or gooseflesh skin. If you are taking methadone, you may also experience abdominal pain and/or diarrhea. Let your doctor know if these occur.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
You Might Also Like
Are you currently using voriconazole vial?
This survey is being conducted by the WebMD marketing sciences department.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.